# SDR SWIA2015052941237

- Difficulty date: May 12, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 9,204 hours, 7,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409-421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR SKIN HAS A DENT BETWEEN FS409.00 & FS421.00, STR 16 & STR 15.  C-CHECK, RO: 05/28/2015, COMPLIED WITH PERMANENT REPAIR TO LT EXTERIOR FUSELAGE SKIN BETWEEN FS 409.00 & FS 421.00 AND STR 16 & STR 15 IAW STS EA.
